# SDR AALA981532

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLIGHT ATTENDANT FLASHLIGHT AT L4 SEAT INOPERATIVE.  REPLACED EMERGENCY FLIGHT ATTENDANT FLASHLIGHT AT L4 SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
